# SDR WX0A2020121573617

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 8,745 hours, 4,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 209899
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING TEST BATTERY FIN (12WL) FAILED.  REMOVED AND REPLACED BATTERY FIN (12WL), IAW AMM 33-51-38.  BITE CHECK GOOD.
